# SDR SWAA2021050364614

- Difficulty date: April 16, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N435WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32455
- Aircraft time: 60,695 hours, 36,047 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E16461 -- FWD CARGO COMP. RT FLOOR SUPPORT 'Z' CHANEL FROM BS500A TO BS500D WITH SEVERAL SPOTS OF CORROSION. (ABOVE S25R) WL156. / FABRICATED FWD CARGO COMP. RT FLOOR SUPPORT 'Z' CHANNEL STA. 500A - STA. 500D; ABOVE STR25R; WL156; REF. USED B737-7; 51-20-01-0G-0; 53-00-53-2R-5 & DRW# 143A7500. PART BEING INSTALLED ON CARD # 5330-E-16461-NG
